# SDR WX0A072219

- Difficulty date: October 18, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N892GA
- Make and model: Doug MD 83
- Aircraft serial: 49826
- Aircraft time: 64,285 hours, 38,859 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993053875
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN RT CUSP WEB BETWEEN STATION 484 - 503 CORRODED.  REMOVED DAMAGE AREA, FABRICATED REPAIR PARTS & INSTALLED IAW SRM 53-05 FIG 131A-8 234001 M301 NR 356 WORK ORDER 1011325 2400-0196.
